Alert archive / Indiana / Beach Hazards Statements in 2013
Beach Hazards Statement 8, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jul 26, 2013, 3:02 PM CDT for Lake County, Porter County, Indiana. It took effect at Jul 27, 2013, 9:00 AM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2013, 3:02 PM CDT (20:02 UTC)
- In effect from
- Jul 27, 2013, 9:00 AM CDT
- Expired
- Jul 29, 2013, 9:55 AM CDT
- In force
- 49 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134 WHUS43 KLOT 262002 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 302 PM CDT FRI JUL 26 2013 INZ001-002-270415- /O.NEW.KLOT.BH.S.0008.130727T1400Z-130729T0300Z/ LAKE IN-PORTER- 302 PM CDT FRI JUL 26 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY EVENING. * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...A COLD FRONT SWEEPING ACROSS THE LAKE WILL MODERATE NORTHWESTERLY FLOW ALLOWING WAVES TO BUILD INTO THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE EXPECTED TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
9 follow-up statements
955 WHUS43 KLOT 270835 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 335 AM CDT SAT JUL 27 2013 INZ001-002-271645- /O.CON.KLOT.BH.S.0008.130727T1400Z-130729T0300Z/ LAKE IN-PORTER- 335 AM CDT SAT JUL 27 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM CDT THIS MORNING THROUGH SUNDAY EVENING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 3 TO 5 FT RANGE WITH OCCASIONAL WAVES UP TO 8 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE EXPECTED TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ ALLSOPP VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
300 WHUS43 KLOT 271446 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 946 AM CDT SAT JUL 27 2013 INZ001-002-272300- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T0300Z/ LAKE IN-PORTER- 946 AM CDT SAT JUL 27 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE EXPECTED TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
787 WHUS43 KLOT 272002 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 302 PM CDT SAT JUL 27 2013 INZ002-280415- /O.EXT.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 302 PM CDT SAT JUL 27 2013 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 4 TO 7 FT RANGE WITH OCCASIONAL WAVES UP TO 10 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE EXPECTED TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ INZ001-280415- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T0300Z/ LAKE IN- 302 PM CDT SAT JUL 27 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE EXPECTED TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
992 WHUS43 KLOT 280821 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 321 AM CDT SUN JUL 28 2013 INZ001-280930- /O.CAN.KLOT.BH.S.0008.000000T0000Z-130729T0300Z/ LAKE IN- 321 AM CDT SUN JUL 28 2013 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. WEST TO NORTHWEST WINDS 10 TO 20 MPH AND WAVES OF 2 TO 5 FEET WILL CREATE A MODERATE RISK FOR BEACH HAZARDS TODAY. ONLY EXPERIENCED SWIMMERS SHOULD CONSIDER ENTERING THE WATER. $$ INZ002-281630- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 321 AM CDT SUN JUL 28 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE EXPECTED TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ ALLSOPP VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
765 WHUS43 KLOT 281458 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 958 AM CDT SUN JUL 28 2013 INZ002-282300- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 958 AM CDT SUN JUL 28 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
873 WHUS43 KLOT 282002 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 302 PM CDT SUN JUL 28 2013 INZ002-290415- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 302 PM CDT SUN JUL 28 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...MODERATE NORTHWESTERLY WINDS WILL CAUSE WAVES TO BUILD INTO THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG PORTIONS OF THE INDIANA SHORES OF LAKE MICHIGAN. STRONG RIP CURRENTS ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ BMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
624 WHUS43 KLOT 290318 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1018 PM CDT SUN JUL 28 2013 INZ002-291130- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 1018 PM CDT SUN JUL 28 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS WEEKEND. * OVERVIEW...WAVES WILL CONTINUE IN THE 3 TO 6 FT RANGE WITH OCCASIONAL WAVES UP TO 9 FT ALONG PORTIONS OF THE INDIANA SHORES OF LAKE MICHIGAN INTO EARLY MONDAY. STRONG RIP CURRENTS ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ KJB VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
758 WHUS43 KLOT 290835 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 335 AM CDT MON JUL 29 2013 INZ002-291500- /O.CON.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 335 AM CDT MON JUL 29 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * HIGH WAVE ACTION AND STRONG RIP CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS THIS MORNING. * OVERVIEW...WAVES 3 TO 6 FT WITH OCCASIONAL WAVES TO 9 FT WILL SLOWLY SUBSIDE TO 2 TO 4 FT WITH OCCASIONAL WAVES TO 6 FT LATER THIS MORNING ALONG THE LAKE MICHIGAN BEACHES OF PORTER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE INTO DEEPER WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
865 WHUS43 KLOT 291455 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 955 AM CDT MON JUL 29 2013 INZ002-291600- /O.CAN.KLOT.BH.S.0008.000000T0000Z-130729T1500Z/ PORTER- 955 AM CDT MON JUL 29 2013 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. $$ KREIN VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jul 26, 2:37 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 26, 2:37 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
237 PM CDT FRI JUL 26 2013
.MESOSCALE DISCUSSION...
235 PM CDT
MAIN FORECAST CONCERN THROUGH EARLY EVENING IS THE POTENTIAL FOR
SCATTERED THUNDERSTORMS ALONG/AHEAD OF THE COLD FRONT APPROACHING
THE CWA FROM THE NORTHWEST.
19Z SFC ANALYSIS DEPICTS LOW PRESSURE OVER NORTHEAST WI...WITH A
COLD FRONT TRAILING TO THE SOUTHWEST ACROSS EASTERN IA AND NORTHERN
MO. CONSIDERABLE CLOUDINESS AND LINGERING LIGHT/MODERATE PRECIP
ACROSS MUCH OF THE CWA AT MID-DAY WAS HELPING TO KEEP TEMPS DOWN AND
INSTABILITY TO A MINIMUM. THIS APPEARS TO BE ASSOCIATED WITH A
WEAKER LEAD SHORT WAVE OR OLD MCV WHICH WAS EVIDENT IN GOES VAPOR
IMAGERY OVER NORTHERN IL AT THIS TIME. DISTINCT WESTERN EDGE NOTED
TO THICKER CLOUD COVER OVER WEST/NORTHWEST IL PER VIS IMAGERY
HOWEVER...COINCIDENT WITH IMMEDIATE PRE-COLD FRONTAL ENVIRONMENT
WHICH HAS BECOME WEAKLY UNSTABLE PER SPC/RAP MESOANALYSIS... WITH
MID 60S DEW POINTS AND AIR TEMPS OF 75-80 YIELDING MLCAPE VALUES OF
500-1000 J/KG. AS A RESULT...SCATTERED THUNDERSTORMS HAVE DEVELOPED
OVER THE LAST 1-2 HOURS IN REGION OF LOW LEVEL MOIST CONVERGENCE
IMMEDIATELY ALONG/AHEAD OF THE COLD FRONT. EXPECTATION IS THAT
SCATTERED THUNDERSTORMS WILL CONTINUE TO ADVANCE WITH THE FRONT
THROUGH THE LATE AFTERNOON/EARLY EVENING HOURS...PERHAPS LIMITED
SOMEWHAT BY ONLY BRIEF PARTIAL CLEARING AND DESTABILIZATION A
COUPLE OF HOURS IN ADVANCE. PERUSAL OF 12Z SOUNDINGS FROM UPSTREAM
INDICATE 35-40 KT MID-LEVEL FLOW ASSOCIATED WITH SHARPER SHORT
WAVE DIGGING AROUND BASE OF UPPER LOW CENTERED OVER NORTHEASTERN
MN...SUPPLYING 35-40 KT OF EFFECTIVE DEEP LAYER BULK SHEAR PER
MESOANALYSIS AS WELL. FAIRLY UNIDIRECTIONAL NATURE OF VERTICAL
WIND PROFILE SUGGESTS THE STRONGEST CELLS COULD PERHAPS POSE A
BRIEF 50 MPH WIND THREAT WITH SOME MODEST HAIL. BRIEF HEAVY
DOWNPOURS ALSO POSSIBLE WITH ANY OF THESE STORMS...WITH
PRECIPITABLE WATER VALUES IN THE 1.5-1.65 INCH RANGE IN UPSTREAM
SOUNDINGS THIS MORNING. CONVECTIVE THREAT SHOULD DIMINISH FAIRLY
QUICKLY AS FRONT WORKS WEST-EAST ACROSS THE CWA THROUGH EARLY/MID
EVENING.
RATZER
&&
.DISCUSSION...
325 AM...FORECAST CONCERNS/CHALLENGES ARE PRECIP TIMING/COVERAGE
THROUGH TONIGHT...THEN NEAR RECORD COLD TEMPERATURES FOR LATE JULY
SATURDAY AND SATURDAY NIGHT.
IN THE SHORT TERM...LIGHT/MODERATE RAIN CONTINUES TO SLOWLY SPREAD
EAST INTO THE FAR WESTERN CWA EARLY THIS MORNING...THE REMNANTS OF
CONVECTION THURSDAY EVENING. LIGHTNING HAS DECREASED SIGNIFICANTLY
OVER THE PAST FEW HOURS. THIS ACTIVITY WILL CONTINUE MOVING EAST
INTO THE WESTERN THIRD/HALF OF THE AREA THROUGH MID MORNING BUT
EXPECT A SLOW WEAKENING TREND WITH SOME AREAS PERHAPS ONLY SEEING
A FEW HUNDREDTHS OF AN INCH OF PRECIP.
THIS PRECIP...SPECIFICALLY HOW LONG IT LASTS...WILL MAKE FOR A
PROBLEMATIC TEMPERATURE FORECAST TODAY WHICH THEN PLAYS INTO HOW
MUCH INSTABILITY DEVELOPS THIS AFTERNOON AHEAD OF AN APPROACHING
COLD FRONT. SHOULD PRECIP DISSIPATE SOONER THEN EXPECTED THEN
TEMPS WILL BE WARMER...POSSIBLY TAGGING 80 OVER MORE OF THE
CENTRAL CWA. CURRENTLY EXPECT MID 70S WEST TO 80-ISH ALONG/WEST OF
THE I-57 CORRIDOR. AS THE COLD FRONT MOVES ACROSS THE AREA THIS
AFTERNOON...EXPECT A LINE OF SHOWERS/THUNDERSTORMS TO DEVELOP...
BUT COVERAGE AND INTENSITY WILL DEPEND ON HOW MUCH INSTABILITY
DEVELOPS BASED ON CLEARING/HEATING. BUT DID MAINTAIN LIKELY POPS
THROUGH THE REST OF THE CWA...FOR PRECIP DEVELOPING ALONG THE
FRONT...WHICH SHIFTS EAST ACROSS NORTHERN INDIANA LATER THIS
EVENING AND OVERNIGHT. SEVERE POTENTIAL APPEARS LIMITED AS WELL
WITH BEST DYNAMICS NORTH IN WISCONSIN.
AS LOW PRESSURE SLOWLY DRIFTS EAST ACROSS THE NORTHERN LAKES THIS
WEEKEND...A CLOSED UPPER LEVEL LOW WILL ALSO SLOWLY MOVE EAST/
SOUTHEAST ACROSS THE LAKES THROUGH MONDAY. THIS WILL BRING VERY
UNSEASONABLY COLD AIR TO THE REGION SATURDAY AND SATURDAY NIGHT
WITH SOME SLIGHT MODERATION/WARMING SUNDAY/SUNDAY NIGHT. DIURNAL
SHOWERS SATURDAY AFTERNOON ACROSS MUCH OF THE AREA AND AGAIN
SUNDAY AFTERNOON...PERHAPS ONLY ACROSS NORTHEAST IL AND NORTHWEST
INDIANA. COVERAGE IS A BIT UNCERTAIN BUT ONLY 20-30 PERCENT ON
SATURDAY...LESS ON SUNDAY.
WITH A MOSTLY CLOUDY STRATOCU/CU DECK POSSIBLE SATURDAY LIMITING
SUNSHINE COMBINED WITH 850MB TEMPS OF +4C TO +6C...ITS QUITE
POSSIBLE HIGH TEMPS WILL REMAIN IN THE MID/UPPER 60S...WHICH WILL
BE 15-20 DEGREES BELOW NORMAL. THE CLIMATE SECTION BELOW LISTS
VARIOUS RECORD TEMP STATS AND CURRENTLY FORECASTING A HIGH OF 68
AT ORD ON SATURDAY...JULY 27....WHICH WOULD BREAK THE RECORD
COLDEST HIGH OF 69 FOR THAT DATE. LOW TEMPS SATURDAY NIGHT INTO
SUNDAY MORNING WILL BE DEPENDENT ON CLOUD COVER WHICH APPEARS LIKE
IT WILL SCATTER OUT OVERNIGHT. WHILE LOWS IN CHICAGO WILL LIKELY
STAY IN THE 50S...AWAY FROM THE URBAN AREAS AND ESPECIALLY IN THE
USUAL COOL SPOTS...MID/UPPER 40S SEEM PLAUSIBLE. HAVE STARTED THE
TREND DOWN INTO THE UPPER 40S MAINLY IN THE FOX VALLEY REGION WITH
50-ISH ELSEWHERE.
A SLOW WARMING TREND WILL BEGIN SUNDAY WITH HIGHS BACK INTO THE
LOWER/MID 70S...WITH SOME EXPECTED SUNSHINE AND THEN BACK INTO THE
UPPER 70S MONDAY AND TUESDAY. BUT CONFIDENCE REGARDING PRECIP INTO
EARLY/MID NEXT WEEK IS FAIRLY LOW AT THIS TIME. AS THE UPPER LOW
DEPARTS...HIGH PRESSURE APPEARS TO BUILD ACROSS THE LAKES REGION
MONDAY/MONDAY NIGHT AND THIS NOW APPEARS TO KEEP PRECIP CHANCES
SOUTH OF THE AREA AT LEAST THROUGH MONDAY NIGHT. HAVE MAINTAINED
CHANCE POPS BUT SUSPECT THESE WILL NEED TO BE LOWERED IF CURRENT
TRENDS CONTINUE. ANOTHER COLD FRONT MOVES ACROSS THE UPPER MIDWEST
AND LAKES REGION WEDNESDAY INTO THURSDAY BUT CONFIDENCE REGARDING
HOW FAR SOUTH THIS FRONT PUSHES IS ALSO LOW. CMS
&&
.CLIMATE...
HERE ARE THE CURRENT RECORD COLD HIGHS AND RECORD LOWS FOR THE
WEEKEND...
ROCKFORD CHICAGO
JULY 27
HIGH 67(1981) 69(1981)
LOW 46(1937) 52(1985)
JULY 28
HIGH 65(1962) 66(1981)
LOW 46(1925) 51(1984)
IZZI
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 18Z...
* TIMING END OF RA EARLY AFTERNOON...AND RETURN OF SHRA LATE
AFTERNOON.
* TIMING OF COLD FRONT PASSAGE LATE AFTERNOON-EARLY EVENING.
* POTENTIAL FOR A PERIOD OF MVFR MID AFTERNOON-MID EVENING.
* SMALL POTENTIAL FOR TS LATE AFTERNOON-EARLY EVENING.
TRS
//DISCUSSION...UPDATED 18Z...
AREA OF RA/SHRA CONTINUES TO SLOWLY MOVING E OVER FAR SE WI AND
NE IL AS A JET MAX MOVES E ACROSS SOUTHERN WI AND NORTHERN IL.
THIS AREA OF RAIN IS EXPECTED TO MOVE E OF THE LOCAL AREA AS THE
JET MAX MOVES ENE TO SW LOWER MI BY LATE AFTERNOON. JUST UPSTREAM
OF THE LOCAL AREA IS A SWATH OF MVFR AND LOCALLY IFR CEILINGS...
WITH A SLOT OF PARTIAL CLEARING A BIT FURTHER UPSTREAM EXTENDING
FROM WESTERN WI SW INTO NE IA THEN WSW ACROSS SE IA AND E NE IS
EXPECTED TO CONTINUE TO MOVE E AND REACH NE IL BY LATER
AFTERNOON.
THIS CLEARING SLOT WILL ALLOW A BIT OF SURFACE HEATING TO OCCUR
AHEAD OF THE APPROACHING COLD FRONT AND ANTICIPATE THIS HEATING
AND SOME LOW LEVEL CONVERGENCE WITHIN A RIBBON OF MID AND UPPER
60S SURFACE DEW POINTS JUST AHEAD OF THE COLD FRONT TO ALLOW SOME
DESTABILIZATION TO OCCUR LOCALLY. ANTICIPATE SHRA THAT HAVE
RECENTLY BEEN OCCURRING IN SW WI...AND NE A ND E CENTRAL IA...TO
MOVE INTO THE LOCAL AREA LATE AFTERNOON. A DEEP NARROW AREA OF
CAPE IS INDICATED IN FORECAST SOUNDINGS FOR THE ORD AND MDW AREA
BY 00Z. UNCERTAINTY IN EXTENT OF TS COVERAGE AHEAD AND ALONG THE
COLD FRONT BUT FEEL THEY WILL BE ISOLATED SO HAVE ONLY VCTS IN
THE TAFORS FOR LATE AFTERNOON THROUGH EARLY EVENING.
WITH THE PASSAGE OF THE COD FRONT DURING THE EARLY AND MID
EVENING WINDS TO SHIFT TO OUT OF THE NW. SCT TO BKN VFR STRATOCU
EXPECTED DURING THE NIGHT AS THE SOUTHERN PERIPHERY OF THE COLD
CORE OF THE UPPER CYCLONE SLIPS S OVER THE LOCAL AREA.
MODELS SUGGEST A SMALL CHANCE FOR SOME ISOLD TO SCT -SHRA TO
DEVELOP MID AFTERNOON SAT AS A RESULT OF SURFACE HEATING AND
CONTINUED DEEP CYCLONIC FLOW.
TRS
//ORD AND MDW CONFIDENCE...UPDATED 18Z...
* MEDIUM CONFIDENCE ALL FORECAST ELEMENTS.
TRS
//OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z...
SATURDAY NIGHT...MVFR POSSIBLE.
SUNDAY...SLIGHT CHANCE SHRA...VFR.
MONDAY...CHANCE TSRA MONDAY NIGHT...OTHERWISE VFR.
TUESDAY...CHANCE TSRA...OTHERWISE VFR.
WEDNESDAY...VFR.
THURSDAY...SLIGHT CHANCE TSRA...OTHERWISE VFR.
MDB
&&
.MARINE...
211 PM CDT
ACTIVE WEATHER EXPECTED TO CONTINUE THROUGH THE WEEKEND BEFORE
CONDITIONS IMPROVE NEXT WEEK. A SEASONABLY STRONG COLD FRONT IS
POISED TO SWEEP ACROSS THE REGION TODAY. GUSTY SOUTH WINDS AHEAD
OF THE FRONT WILL TURN NORTHWEST THIS EVENING AND TONIGHT...
REMAINING MODERATE WITH SPEEDS OF 20 TO 25 KT ALLOWING WAVES TO
BUILD INTO THE 4 TO 7 FT RANGE ON THE SOUTH END OF THE LAKE. THIS
WILL NECESSITATE A SMALL CRAFT ADVISORY MAINLY FOR THE INDIANA
WATERS. THE ILLINOIS SHORES WILL HAVE OFFSHORE FLOW SO FOR NOW
WILL HOLD OFF AS CONDITIONS MAY BE SUB-MARGINAL FOR AN ADVISORY.
COLD AIR ALOFT BEGINS TO TRICKLE IN BEHIND THE FRONT ESPECIALLY LATE
SATURDAY INTO SUNDAY. WINDS MAY FURTHER INCREASE TO AROUND 30 KT
ON THE SOUTH HALF OF THE LAKE. GIVEN THE RELATIVELY WARM WATERS
OVER THE LAKE WITH THE UNSEASONABLY COOL AIR MOVING OVER THE
LAKE...MODEST LAKE INDUCED INSTABILITY IS EXPECTED TO DEVELOP. ITS
A BIT UNCERTAIN HOW MUCH LAKE TEMPERATURES WILL COOL WITH PASSAGE
OF THE FRONT...BUT EVEN WITH MODERATE COOLING INTO THE MID 60S
STILL EXPECT SUFFICIENT INSTABILITY TO DEVELOP TO SUPPORT LAKE
EFFECT SHOWERS AND WATER SPOUTS. THE BEST INSTABILITY DEVELOPS
SATURDAY EVENING AND LASTS THROUGH SUNDAY EVENING.
WINDS SHOULD COME DOWN THROUGH THE DAY MONDAY AS THE LOW DEPARTS
EAST AND HIGH PRESSURE BUILDS ACROSS THE REGION. ANOTHER COLD FRONT
WILL MOVE ACROSS THE LAKE WEDNESDAY...BUT FOR NOW THE SYSTEM DOES
NOT LOOK TOO IMPRESSIVE AND DONT ANTICIPATE MUCH MORE THAN A MODEST
INCREASE IN WINDS INTO THE 10 TO 20 KT RANGE.
BMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jul 26, 11:01 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1101 AM CDT FRI JUL 26 2013 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 271615- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1101 AM CDT FRI JUL 26 2013 /1201 PM EDT FRI JUL 26 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...THE STRONGEST MAY PRODUCE... WIND GUSTS TO 50 TO 60 MPH. NICKEL TO QUARTER SIZE HAIL. FREQUENT LIGHTNING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT EARLY THIS AFTERNOON ACROSS NORTHWEST ILLINOIS...THEN SPREAD EAST ACROSS THE REST OF ILLINOIS BY LATE AFTERNOON AND INTO NORTHWEST INDIANA THIS EVENING. DISCUSSION: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG AND AHEAD OF AN APPROACHING COLD FRONT. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG. WHILE NO ORGANIZED SEVERE WEATHER IS CURRENTLY EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE ACROSS FAR NORTHERN ILLINOIS NEAR THE WISCONSIN STATE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-271615- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1101 AM CDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED SATURDAY IN THE INDIANA WATERS. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AND AGAIN ON THURSDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-271615- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1101 AM CDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. THERE IS A CHANCE OF WATERSPOUTS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY. && RC VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Nearby
Beach Hazards Statements in Indiana, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.